# SDR ASAA2015031511174

- Difficulty date: March 15, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 52,237 hours, 23,646 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A85408
- Condition: Corroded
- Location: Bs 896-1006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CREASE BEAM FS 950-995 AT R2 DOOR CORRODED IN MULTIPLE PLACES.  ACFT GROUNDED. R & R INNER CHORD BY THE R2 AFT GALLEY, SERVICE DOOR, PART 147A8540V8, PO: 834913.2 AT BS 896-BS 1006, RBL 42-RBL 62 IAW DWG 147A8501 SHT 0067. DOT REMOVED.
